MathSciNet Relay Station
MathSciNet bibliographic data
MR1751152 (2001e:54023) 54C20 (54C35 54E20 54E35)
Banakh, Taras; Bessaga, Czesław On linear operators extending [pseudo]metrics. Bull. Polish Acad. Sci. Math. 48 (2000), no. 1, 35–49.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement